Comptes Rendus
Nonlinear diffusions and optimal constants in Sobolev type inequalities: asymptotic behaviour of equations involving the 𝐩-Laplacian
Comptes Rendus. Mathématique, Volume 334 (2002) no. 5, pp. 365-370.

We study the asymptotic behaviour of nonnegative solutions to: ut=Δpum using an entropy estimate based on a sub-family of the Gagliardo–Nirenberg inequalities – or, in the limit case m=(p−1)−1, on a logarithmic Sobolev inequality in W1,p – for which optimal functions are known.

Nous étudions le comportement asymptotique des solutions positives ou nulles de : ut=Δpum à l'aide d'une estimation d'entropie qui repose sur l'utilisation d'une sous-famille des inégalités de Gagliardo–Nirenberg – ou, dans le cas limite m=(p−1)−1, d'une inégalité de Sobolev logarithmique dans W1,p – pour laquelle on connait des fonctions optimales.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02225-2
Manuel Del Pino 1; Jean Dolbeault 2

1 DIM & CMM (UMR CNRS 2071), FCFM, Univ. de Chile, Casilla 170 Correo 3, Santiago, Chile
2 Ceremade (UMR CNRS 7534), Univ. Paris IX-Dauphine, Pl. de Lattre de Tassigny, 75775 Paris cedex 16, France
@article{CRMATH_2002__334_5_365_0,
     author = {Manuel Del Pino and Jean Dolbeault},
     title = {Nonlinear diffusions and optimal constants in {Sobolev} type inequalities: asymptotic behaviour of equations involving the $ \mathbf{p}${-Laplacian}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {365--370},
     publisher = {Elsevier},
     volume = {334},
     number = {5},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02225-2},
     language = {en},
}
TY  - JOUR
AU  - Manuel Del Pino
AU  - Jean Dolbeault
TI  - Nonlinear diffusions and optimal constants in Sobolev type inequalities: asymptotic behaviour of equations involving the $ \mathbf{p}$-Laplacian
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 365
EP  - 370
VL  - 334
IS  - 5
PB  - Elsevier
DO  - 10.1016/S1631-073X(02)02225-2
LA  - en
ID  - CRMATH_2002__334_5_365_0
ER  - 
%0 Journal Article
%A Manuel Del Pino
%A Jean Dolbeault
%T Nonlinear diffusions and optimal constants in Sobolev type inequalities: asymptotic behaviour of equations involving the $ \mathbf{p}$-Laplacian
%J Comptes Rendus. Mathématique
%D 2002
%P 365-370
%V 334
%N 5
%I Elsevier
%R 10.1016/S1631-073X(02)02225-2
%G en
%F CRMATH_2002__334_5_365_0
Manuel Del Pino; Jean Dolbeault. Nonlinear diffusions and optimal constants in Sobolev type inequalities: asymptotic behaviour of equations involving the $ \mathbf{p}$-Laplacian. Comptes Rendus. Mathématique, Volume 334 (2002) no. 5, pp. 365-370. doi : 10.1016/S1631-073X(02)02225-2. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02225-2/

[1] A. Arnold; P. Markowich; G. Toscani; A. Unterreiter On convex Sobolev inequalities and the rate of convergence to equilibrium for Fokker–Planck type equations, Comm. Partial Differential Equations, Volume 26 (2001) no. 1–2, pp. 43-100

[2] J.A. Carrillo; A. Jüngel; P.A. Markowich; G. Toscani; A. Unterrreiter Entropy dissipation methods for degenerate parabolic problems and generalized Sobolev inequalities, Asymptotic Methods in Kinetic Theory, Volume 119 (1999), pp. 1-91 (Preprint TMR)

[3] J.A. Carrillo; G. Toscani Asymptotic L1-decay of solutions of the porous medium equation to self-similarity, Indiana Univ. Math. J., Volume 49 (2000), pp. 113-141

[4] Del Pino M., Dolbeault J., Generalized Sobolev inequalities and asymptotic behaviour in fast diffusion and porous media problems, Preprint Ceremade no. 9905, 1999, pp. 1–45

[5] Del Pino M., Dolbeault J., Best constants for Gagliardo–Nirenberg inequalities and application to nonlinear diffusions, Preprint Ceremade no. 0119, 2001, pp. 1–25, J. Math. Pures Appl. (to appear)

[6] Del Pino M., Dolbeault J., General logarithmic and Gagliardo–Nirenberg inequalities with best constants, Preprint Ceremade no. 0120, 2001, pp. 1–12. Preprint CMM-B-01/06-38, 2001, pp. 1–11

[7] Del Pino M., Dolbeault J., Asymptotic behaviour of nonlinear diffusions (in preparation)

[8] E. Di Benedetto Degenerate Parabolic Equations, Springer-Verlag, New York, 1993

[9] A. Friedmann; S. Kamin The asymptotic behaviour of gas in a n-dimensional porous medium, Trans. Amer. Math. Soc., Volume 262 (1980) no. 2, pp. 551-563

[10] S. Kamin; J.L. Vázquez Fundamental solutions and asymptotic behaviour for the p-Laplacian equation, Rev. Mat. Iberoamericana, Volume 4 (1988) no. 2, pp. 339-354

[11] F. Otto The geometry of dissipative evolution equations: the porous medium equation, Comm. Partial Differential Equations, Volume 26 (2001) no. 1–2, pp. 101-174

[12] J. Serrin; M. Tang Uniqueness for ground states of quasilinear elliptic equations, Indiana Univ. Math. J., Volume 49 (2000) no. 3, pp. 897-923

[13] G. Toscani Sur l'inégalité logarithmique de Sobolev, C. R. Acad. Sci. Paris, Série I, Volume 324 (1997), pp. 689-694

Cited by Sources:

Comments - Policy


Articles of potential interest

Sharp decay rates for the fastest conservative diffusions

Yong Jung Kim; Robert J. McCann

C. R. Math (2005)


Hardy–Poincaré inequalities and applications to nonlinear diffusions

Adrien Blanchet; Matteo Bonforte; Jean Dolbeault; ...

C. R. Math (2007)


Gagliardo–Nirenberg inequalities involving the gradient L2-norm

Martial Agueh

C. R. Math (2008)